Advances in Pure Mathematics

Volume 4, Issue 2 (February 2014)

ISSN Print: 2160-0368   ISSN Online: 2160-0384

Google-based Impact Factor: 0.60  Citations  h5-index & Ranking

Uniqueness of Meromorphic Functions of Differential Polynomials Sharing Two Values IM

HTML  XML Download Download as PDF (Size: 116KB)  PP. 35-41  
DOI: 10.4236/apm.2014.42005    5,226 Downloads   7,146 Views  
Author(s)

ABSTRACT

In this paper, we shall study the uniqueness problems of meromorphic functions of differential polynomials sharing two values IM. Our results improve or generalize many previous results on value sharing of meromorphic functions.

Cite this paper

X. Shi, "Uniqueness of Meromorphic Functions of Differential Polynomials Sharing Two Values IM," Advances in Pure Mathematics, Vol. 4 No. 2, 2014, pp. 35-41. doi: 10.4236/apm.2014.42005.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.